# SDR FDEA201409252781

- Difficulty date: September 25, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602241
- Condition: Corroded
- Location: Fuselage
- Part time: 61,189 hours, 24,477 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STATION 1159 - 1219 LBL 78 HAVE CORRODED AREAS.  REMOVED CORROSION FROM SEAT TRACK IAW SRM 53-70-00.  CHECKED LIMITS IAW SRM 53-70-00, FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00 FIG 5 NOTE 8.  REMOVED SEAT TRACK FROM STATION 1129 - 1249 IAW SRM 51-31-01. FABRICATED SEAT TRACK & REPAIR SPLICE IAW SRM 53-70-00.  INSTALLED SEAT TRACK & SPLICE IAW SRM 51-31- 01.  PART MARKED IAW GMM 7-0-1001.  MAJOR REPAIR.
